# SDR 2000ZZZX160

- Difficulty date: October 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N228GL
- Make and model: Beech 1900D
- Aircraft serial: UE228
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Directional Gyro
- Condition: Failed
- Location: Left
- Component: Collins
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAIN'S RMI FLAGS AND CARD DO NOT TURN.  (CAPTAIN'S DG FROZE).  REMOVED AND REPLACED NR 1DGS-65.  P/N DGS-65/622-6136-002.
